# SDR SWAA2021071334711

- Difficulty date: December 6, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A270027
- Part serial: 000483
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B T/E AFT FLAP HAS DEEP CHAFE MARK ON UPPER O/B SIDE. (M) / R+R L/H INBD AFT FLAP PER AMM 27-51-12P/N OFF 113A2700-27 S/N OFF 000483P/N ON 113A2700-25 S/N ON D-3398
